The generalized Neumann problem for harmonic functions in a half-space
Differencialʹnye uravneniâ, Tome 35 (1999) no. 7, pp. 942-947
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_7_a9,
author = {V. V. Karachik},
title = {The generalized {Neumann} problem for harmonic functions in a half-space},
journal = {Differencialʹnye uravneni\^a},
pages = {942--947},
year = {1999},
volume = {35},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_7_a9/}
}
V. V. Karachik. The generalized Neumann problem for harmonic functions in a half-space. Differencialʹnye uravneniâ, Tome 35 (1999) no. 7, pp. 942-947. http://geodesic.mathdoc.fr/item/DE_1999_35_7_a9/